# SDR USAA980114

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 340-360
- Part time: 46,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 15 INCH CORROSION ON STR 25R FROM STA 360 - STA 340.  INSTALLED NEW STRINGER, REPAIRED PER SRM 53-10-3 FIG 1.  CORROSION TASK NR:  C53-202-01.  CORROSION LEVEL:  2.  (X)
